# SDR P5CA9800223

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Disbonded
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER LT WING LOWER SURFACE HAS DISBONDED AREA.  CUTOUT DAMAGED AREA, REPLACED CORE, FABRICATED FILLER AND DOUBLER BONDED, CURED, SEALED, PRIMED AND PAINTED PER SRM 51-40-06 AND 51-24-11.
